MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO FATHOM-16 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO FATHOM-16 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 84591
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter broke in half.A direxion hi-flo fathom-16 system was selected for use.During the procedure, it was noted that the catheter came apart and broke in half.The procedure was completed with another of the same device.No patient complications were reported and patient was fine post procedure.
 
Event or Problem Description
It was reported that the catheter broke in half.A direxion hi-flo fathom-16 system was selected for use.During the procedure, it was noted that the catheter came apart and broke in half.The procedure was completed with another of the same device.No patient complications were reported and patient was fine post procedure.It was further reported that the target lesion was located in the mildly tortuous and moderately calcified lower leg.The device was pulled out and was completely removed from the patient's body.The catheter was no longer intact during removal.The patient was doing well post procedure.

Brand Name
DIREXION HI-FLO FATHOM-16 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9841732
Report Number2134265-2020-03332
Device Sequence Number19547040
Product Code KRA
UDI-Device Identifier08714729839712
UDI-Public08714729839712
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2021
Device Model Number84591
Device Catalogue Number84591
Device Lot Number0024897592
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1